Continuous bases for unitary irreducible representations of
Annales de l'I.H.P. Physique théorique, Tome 13 (1970) no. 1, pp. 27-56
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1970__13_1_27_0,
author = {Lindblad, G. and Nagel, B.},
title = {Continuous bases for unitary irreducible representations of $SU(1, 1)$},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {27--56},
year = {1970},
publisher = {Gauthier-Villars},
volume = {13},
number = {1},
mrnumber = {273920},
zbl = {0203.57202},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1970__13_1_27_0/}
}
TY - JOUR AU - Lindblad, G. AU - Nagel, B. TI - Continuous bases for unitary irreducible representations of $SU(1, 1)$ JO - Annales de l'I.H.P. Physique théorique PY - 1970 SP - 27 EP - 56 VL - 13 IS - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1970__13_1_27_0/ LA - en ID - AIHPA_1970__13_1_27_0 ER -
%0 Journal Article %A Lindblad, G. %A Nagel, B. %T Continuous bases for unitary irreducible representations of $SU(1, 1)$ %J Annales de l'I.H.P. Physique théorique %D 1970 %P 27-56 %V 13 %N 1 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1970__13_1_27_0/ %G en %F AIHPA_1970__13_1_27_0
Lindblad, G.; Nagel, B. Continuous bases for unitary irreducible representations of $SU(1, 1)$. Annales de l'I.H.P. Physique théorique, Tome 13 (1970) no. 1, pp. 27-56. http://geodesic.mathdoc.fr/item/AIHPA_1970__13_1_27_0/